Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1253-1276
http://dx.doi.org/10.1155/IJMMS.2005.1253

Generalized (𝔉,b,ϕ,ρ,θ)-univex n-set functions and global parametric sufficient optimality conditions in minmax fractional subset programming

Department of Mathematics and Computer Science, Northern Michigan University, Marquette 49855, MI, USA

Received 28 December 2003; Revised 3 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zalmai, “Generalized (F, b φ,ρ,θ)-UNIVEX n-set functions and parametric duality models in minmax fractional subset programming,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1601–1620, 2005. View at Publisher · View at Google Scholar
  • Jen-Chwan Liu, and Chun-Yu Liu, “Optimality and Duality for Multiobjective Fractional Programming Involving Nonsmooth Generalized -Univex Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar